# SDR ZZDA2008179

- Difficulty date: December 3, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700715A130
- Part serial: 13299
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Z, Y
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF 14,500 HEARD A LOUD BANG.  LOST NR 2 ENGINE.  NORMAL DESCENT.  RAN QRH.  LANDING WEIGHT 102,400, MAX TGT 1148.  REMOVED AND REPLACED NR 2 ENGINE ON TASK CARD 603 AS REQUIRED.  LEAK AND OPS CHECKED GOOD.  POWER ASSISTANCE TEST PASSED.
